RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Perel'man, Grigorii Yakovlevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:5236
Abstract pages:12373
Full texts:4753
References:84
Candidate of physico-mathematical sciences
Birth date: 13.06.1966

http://www.mathnet.ru/eng/person23585
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:perelman.grigori-yakovlevich
https://mathscinet.ams.org/mathscinet/MRAuthorID/229939

Publications in Math-Net.Ru
1993
1. G. Ya. Perel'man, Petrunin, “Extremal subsets in Aleksandrov spaces and the generalized Liberman theorem”, Algebra i Analiz, 5:1 (1993),  242–256  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:1 (1993), 215–227
2. G. Ya. Perel'man, “Elements of Morse theory on Aleksandrov spaces”, Algebra i Analiz, 5:1 (1993),  232–241  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:1 (1994), 205–213
1992
3. Yu. D. Burago, M. L. Gromov, G. Ya. Perel'man, “A. D. Alexandrov spaces with curvature bounded below”, Uspekhi Mat. Nauk, 47:2(284) (1992),  3–51  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:2 (1992), 1–58  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020